# SDR QXEA2106060200370

- Difficulty date: June 2, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 21,594 hours, 23,139 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning Light
- Condition: False Activation
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 OR NR 2 HYDRAULIC ISOLATION VALVE ILLUMINATED AT TOP OF DESCENT BRIEFLY.  HYDRAULIC PRESSURE AND QTY WERE NORMAL.  FOUND NO FAULTS LOGGED.  FOUND SERVICING TO BE CORRECT.  OPERATED ALL SYS AND WERE UNABLE TO DUPLICATE.
